- CASE FILE
I have a rash that comes about every three months. It comes w/lightheadedness, fainting, high fever, nausea/vomiting, flu-like symptoms.
ABOUT THIS CASE FILE
About every three to four months +/-, I develop a burning hot rash that always starts on my left hip and within a few hours migrates across my lower back to my right hip. As soon as the rash begins, my lower back becomes extremely painful, I feel lightheaded and often come close to fainting or actually faint, a severe headache begins, I develop high fevers (always over 103.5), I become very nauseous, I and I begin to develop severe flu-like symptoms (it gets so bad, I can not get out of bed). This lasts for a total of 4 days. Once the fever breaks, the headache goes away, the rash begins to fade, the pain subsides and I begin to feel better. When the rash is completely gone, I feel extremely exhausted for about a week. This all started after I had my second hip replacement (right in October 2015 and left February 2016). I had metal allergy tests and they came back negative. I have seen an Infectious Disease doctor who performed a multitude of blood tests, including; HIV/AIDS, HEP A, B, C, etc. all of which were negative. I have been treated for Shingles and dermatitis and still get the rash. Since it began, I have had it 10 times! Each time I get this, it appears to get a little bit worse. So far, I have had it three times this year (February, June, and October). This time, I wound up in the hospital as I passed out and fell on the floor twice. I had CT scan and MRI of my brain - negative; a CT scan of my hips - they look fine; multiple blood tests, which showed among other things; high inflammatory markers (sed rate of 93), high white blood cell count (16.6) and lower red cell counts. I also had a biopsy of the rash (after it began to wane) which I have not received a result yet. I was in the hospital for 4 days. I have psoriatic and osteoarthritis (which resulted in the hip replacements). Over the past 9 years, I have had multiple surgeries for my conditions; these procedures include: cervical fusion, lumbar delamination, lumbar fusion, bilateral hip replacements, bilateral CMC joint arthroplasties, scapholunate reconstruction of my right wrist, rotator cuff surgery of my right shoulder, other implanted devices, and the installation of two NEVRO neurostimulators (cervical and lumbar). I am beginning to think that this might have to do with all of this stuff that I have implanted in my body, especially the hips, lumbar fusion hardware, and neurostimulators. I have all of the doctors that I have gone to for this stumped. Like I stated above, I was recently in the hospital as a result of passing out and falling because of this. When I feel better, I am constantly worrying when this will return as when this rash comes, I feel horrible and I worry that it is causing damage to things inside my body.